# SDR DALA13054255803

- Difficulty date: October 19, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 40,083 hours, 13,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED FWD OF L2 DOOR.  GOUGE CUT OUT, BLENDED AREA AND NOW IS BEYOND 15 PERCENT.  PERFORMED UT MEASUREMENT IAW NDT SPM 51-00-10 FOUND UPPER BLEND AREA WITH.053 MATERIAL REMAINING CUT OUT DAMAGED AREA ACCOMPLISHED HFEC INSPECTION NTM 757, PART 651-00-01, NO CRACKS FOUND FABRICATED AND DRILLED DOUBLER AND FILLER IAW SRM 53-00-01.   INSTALLED REPAIR IAW SRM 53-00-01, FIG 201.
